Weight Gain - Zoladex

Hi Ladies

I had my first injection of Zoladex 3 months ago with a low dosage HRT. This reduced my pains and swelling but of course did not suppress my hot flushes and skin break out. I have just had my second round of the injection to tie my over for another 3 months with a different HRT and within 10 day I have gained (according to the scales) 8 pounds!!! I stopped taking the HRT after day 4 of this new drug as the dramatic increase has knocked me and really got me down. To give you some background, i go to the gym 5-6 days a week and am on meal plan and eat very well. I am gluten and dairy free and whilst i am strict with my diet I will have some dark chocolate or a biscuit here or there but not enough to gain that much weight in ten days. I have gone from 8 stone 2 to 9 stone. I appreciate that i am swollen at the moment as my ovaries tried to switch back on in between the injections and now are trying to switch off again but i am feeling exceptionally low and down about this. I had Zoladex when I was 22 and it did not affect me like this and I am 28 now.

I read other peoples stories who lost loads of weight so why do I feel like I am the only one that gained?

Any advice or help please?

4 Replies

oldestnewest
  • Thanks in advance to anyone who does respond/help :)

  • Hi Ladies - can any one help with the above please? I haven't had any responses which I thought was a little strange for this group. I would really value some insight from other experiences please?

    Many Thanks!

  • hi charlie.

    i have had the 3 month prostap a couple of times now. first without hrt and the second with livial tibolone. i did gain a little bit of weight but not that much and not that quick. maybe you could change to another brand? what type are u taking? and what was it before? ive not really read people losing weight myself it is usually weight gain. other than that the hrt helped with a lot of the menopausal symptoms like the hot flushes, insomnia, nausea, migraine which were severe the first time round. i did exprience severe hip pain when on the hrt which i now need to have investigated. sure its just a side effect but not sure if its the prostap or hrt which caused it. the mental side effects of prostap bothered me more. depression, brain fog etc.

    x x

  • Hello,

    Thank you very much for taking the time to reply to me, I really appreciate it. I did a low dosage the first 3 months and this time round they have given me something called triobelene (something like that) which I stopped taking after day four because I can't even look at myself from how my body has changed. I am currently not taking any HRT. I do have brain fog, zero energy and every bone and muscle aches. I am going to see how I feel over the weekend and if by Monday I continue to feel this way I am going to go back to the doctor.

    Thank you again!

You may also like...